# SDR FDEA201905151072

- Difficulty date: May 15, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 82,960 hours, 15,679 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB116210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE COMPARTMENT FORMER AT APPROXIMATE STATION XOS 559 FOUND CRACK. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER AS PER DRAWING ARB1162 REVISION S. INSTALLED FORMER AT RIGHT HAND WING LEADING EDGE COMPARTMENT AT APPROXIMATE STATION XOS 559 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
